The functional central limit theorem for strongly mixing processes
Annales de l'I.H.P. Probabilités et statistiques, Volume 30 (1994) no. 1, pp. 63-82.
@article{AIHPB_1994__30_1_63_0,
     author = {Doukhan, Paul and Massart, Pascal and Rio, Emmanuel},
     title = {The functional central limit theorem for strongly mixing processes},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {63--82},
     publisher = {Gauthier-Villars},
     volume = {30},
     number = {1},
     year = {1994},
     zbl = {0790.60037},
     mrnumber = {1262892},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPB_1994__30_1_63_0/}
}
TY  - JOUR
AU  - Doukhan, Paul
AU  - Massart, Pascal
AU  - Rio, Emmanuel
TI  - The functional central limit theorem for strongly mixing processes
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1994
DA  - 1994///
SP  - 63
EP  - 82
VL  - 30
IS  - 1
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPB_1994__30_1_63_0/
UR  - https://zbmath.org/?q=an%3A0790.60037
UR  - https://www.ams.org/mathscinet-getitem?mr=1262892
LA  - en
ID  - AIHPB_1994__30_1_63_0
ER  - 
%0 Journal Article
%A Doukhan, Paul
%A Massart, Pascal
%A Rio, Emmanuel
%T The functional central limit theorem for strongly mixing processes
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1994
%P 63-82
%V 30
%N 1
%I Gauthier-Villars
%G en
%F AIHPB_1994__30_1_63_0
Doukhan, Paul; Massart, Pascal; Rio, Emmanuel. The functional central limit theorem for strongly mixing processes. Annales de l'I.H.P. Probabilités et statistiques, Volume 30 (1994) no. 1, pp. 63-82. http://archive.numdam.org/item/AIHPB_1994__30_1_63_0/

P. Billingsley, Convergence of Probability Measures, Wiley, New York, 1968. | MR | Zbl

R. Bradley, Basic Properties of Strong Mixing Conditions, Dependence in Probability and Statistics. A Survey of Recent Results, Oberwolfach, 1985, E. EBERLEIN and M. S. TAQQU Ed., Birkhäuser, 1986. | MR | Zbl

A. Bulinskii and P. Doukhan, Inégalités de mélange fort utilisant des normes d'Orlicz, C. R. Acad. Sci. Paris, Série I, Vol. 305, 1987, pp. 827-830. | MR | Zbl

Y.A. Davydov, Convergence of Distributions Generated by Stationary Stochastic Processes, Theor. Probab. Appl., Vol. 13, 1968, pp. 691-696. | Zbl

Y.A. Davydov, Mixing Conditions for Markov Chains, Theor. Probab. Appl., Vol. 18, 1973, pp. 312-328. | MR | Zbl

A. Dellacherie and P.A. Meyer, Probabilité et potentiel, Masson, Paris, 1975.

P. Doukhan, Mixing: Properties and Examples, Preprint, Université de Paris-Sud, 91-60, 1991. | MR

W. Feller, An Introduction to probability Theory and its Applications, Wiley, New York, 1950. | MR | Zbl

M.I. Gordin, The Central Limit Theorem for Stationary Processes, Soviet Math. Dokl., Vol. 10, 1969, pp. 1174-1176. | MR | Zbl

P. Hall and C.C. Heyde, Martingal Limit Theory and its Application, North-Holland, New York, 1980. | MR

N. Herrndorf, A Functional Central Limit Theorem for Strongly Mixing Sequences of Random Variables, Z. Wahr. Verv. Gebiete, Vol. 69, 1985, pp. 541-550. | MR | Zbl

I. A. Ibragimov, Some Limit Theorems for Stationary Processes, Theor. Probab. Appl., Vol. 7, 1962, pp. 349-382. | MR | Zbl

IBragimov and Y.V. Linnik, Independent and Stationary Sequences of Random Variables, Wolters-Noordhoff, Amsterdam, 1971. | MR | Zbl

H. Oodaira and K.I. Yoshihara, Functional Central Limit Theorems for strictly Stationary Processes Satisfying the Strong Mixing Condition, Kodai Math. Sem. Rep., Vol. 24, 1972, pp. 259-269. | MR | Zbl

M. Peligrad, Recent Advances in the Central Limit Theorem and its Weak Invariance Principles for Mixing Sequences of Random variables, Dependence in Probability and Statistics. A Survey of Recent Results, Oberwolfach, 1985, E. EBERLEIN and M. S. TAQQU Eds., Birkhäuser, 1986. | MR | Zbl

E. Rio, Covariance Inequalities for Strongly Mixing Processes, Preprint, Université de Paris- Sud, 1992.

M. Rosenblatt, A Central Limit Theorem and a Strong Mixing Condition, Proc. Nat. Acad. Sci. U.S.A., Vol. 42, 1956, pp. 43-47. | MR | Zbl

Y.A. Rozanov and V.A. Volkonskii, Some Limit Theorems for Random Functions I, Theory Probab. Appl., Vol. 4, 1959, pp. 178-197. | MR | Zbl

V. Strassen, A Converse to the Law of the Iterated Logarithm, Z. Wahr. Verv. Gebiete, Vol. 4, 1966, pp. 265-268. | MR | Zbl